# SDR DHL9672252C

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 308.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE INTERIOR NOSE W/W BOX CORROSION AT STA 308.  REMOVED STIFFENERS AND CUT OUT SKIN, INSTALLED NEW SKIN PER SRM 51-40-2, REINSTALLED STIFFENERS.
